| 
Citations
 | 
   web
Chuaqui, M., Hamada, H., Hernandez, R., & Kohr, G. (2014). Pluriharmonic mappings and linearly connected domains in C-n. Isr. J. Math., 200(1), 489–506.
toggle visibility
Chuaqui, M., & Hernandez, R. (2023). Families of homomorphic mappings in the polydisk. Complex Var. Elliptic. Equ., Early Access.
toggle visibility
Chuaqui, M., & Hernandez, R. (2015). Ahlfors-Weill extensions in several complex variables. J. Reine Angew. Math., 698, 161–179.
toggle visibility
Chuaqui, M., & Hernandez, R. (2013). The order of a linearly invariant family in C-n. J. Math. Anal. Appl., 398(1), 372–379.
toggle visibility
Chuaqui, M., & Hernandez, R. (2007). Univalent harmonic mappings and linearly connected domains. J. Math. Anal. Appl., 332(2), 1189–1194.
toggle visibility
Chuaqui, M., Hernandez, R., & Martin, M. J. (2017). Affine and linear invariant families of harmonic mappings. Math. Ann., 367(3-4), 1099–1122.
toggle visibility